Another potentially detrimental health effect related to smoking that has implications for care of older adults is the potential for altering the effects of medications. Interactions can occur in people who smoke or use nicotine products (including smokeless tobacco) and in people who have recently quit smoking. Interactions can be due directly to the physiologic effects of nicotine or they may be caused by the hydrocarbons in tobacco smoke, which can affect hepatic metabolism of some medications. Identify 2 medications affected by nicotine. What changes can it cause? How would you address this with your clients? 300 words with 3 references within the last 5 years. Location is Texas in the USA
Disclaimer:topwritershelp.com is a platform which provides you with best writing services and ensures its clients’ satisfaction using Google Analytics. All works are being done in accordance with applicable policies and laws and in a timely manner. No work produced is being shared or tracked with third parties.
24/7 CUSTOMER SUPPORT